# SDR DALA2024050604945

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 A FRAME WAS FOUND TO BE DENTED IN FORWARD CARGO COMPARTMENT STA 580, BTW S-26L TO 25L. CORRECTIVE ACTION: SUMMARY OF NRC 00572: FRAME IN FORWARD CARGO COMPARTMENT STA 580 , BTW S-26L TO 25L WAS REPAIRED PER B757-200 SRM 53-00-07-2R PROCEDURE 5 REP 5. (0324895)
